• causes of fever with Anaplastic Astrocytoma?

    Asked by jazzhead68 on Tuesday, March 26, 2013

    causes of fever with Anaplastic Astrocytoma?

    My wife has been running a fever of up to 103.3 for the past few days. It responds to Tylenol, but returns after the Tylenol wears off. Went to the ER today for blood work, and they couldn't find anything. Her white count is good, no signs of infection, no pneumonia, etc. Any thoughts?

    3 Answers from the Community

    • Peroll's Avatar

      Have you called her cancer Drs? They shoulod be informed of any fever higher than 100 as soon as possivble as they may have some idea of a cause. Fever like this may be a sign of an infection somewhere. Please be sure to contact them in he morning. Good Luck and we will say a prayer for you two.

      over 3 years ago
    • carm's Avatar

      I do not know if your wife is currently receiving treatment with chemotherapy or radiation, but as an oncology nurse I can tell you that when brain tumors start to break apart or respond to treatment, some patients tend to spike fevers. It could also be a response to the type of therapy; Temodar tends to cause fevers as a side effect. I hope that it is a good sign for her. Best of luck to you, Carm RN.

      over 3 years ago
    • ddkk3's Avatar

      I am not familiar with this type of cancer but my oncologist always tells me to call if I ever have a fever over 100.4. I suggest you call them specifically because they will know best.

      over 3 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy

    Read and answer more high-grade astrocytoma (also called glioblastoma) questions.  Also, don't forget to check out our High-Grade Astrocytoma (also called Glioblastoma) page.